# SDR REXA2012043000589

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9181
- Aircraft time: 9,860 hours, 7,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE STUCK SEVERAL TIMES UPON UNLATCHED MAIN CABIN DOOR DID OPEN AFTER 3RD TIME.  LUBRICATED DOOR HANDLE LINKAGES, OPS CHECK GOOD AT THIS TIME.  REF AMM 52-11-00.
